# SDR FDEA202106301621

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 86,087 hours, 43,962 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 4040800912
- Part serial: 90082401
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL DURING 80KT CHECK, FO AIRSPEED INDICATION MALFUNCTIONED.  CONTINUED ON CAPT INSTRUMENTS. MESSAGES:  IAS DISAGREE,  MACH/SPEED TRIM, &  RUDDER RATIO.  ON SHUTDOWN, ELEV ASYM STATUS  MESSAGE.  COMPLIED WITH QRH.  FO AIRSPEED INCREASED STEADILY FROM 30 KTS ON GROUND TO 330 KTS AT 16000 FT.  CORRECTED WHEN CAPT ADC SELECTED.  TROUBLESHOT IAW FIM 34-12 FT 808. LAST FLIGHT FAULT SHOWS ADC SYS RT FAULT.  GROUND TEST 30 SHOWS ADC RT FAULT. R & R RT ADC IAW AMM 34-12-01-4. TEST FAILED.  INSTALLED ORIGIONAL ADC.  R & R ADC IAW AMM 34-12-01-4.  PERFORMED ADC OPS TEST IAW AMM 34-12-01-4 & 34-12-00-5. TESTED IAW 22-00-02-2,  NO FAULTS FOUND.  INSPECTED PITOT PROBE IAW AMM  34-11-01-6.  NO DEFECTS FOUND.
